Alert archive / Idaho / Freeze Warnings in 2007
Freeze Warning 2, NWS Pocatello, ID
NWS Pocatello, ID issued this freeze warning at Oct 8, 2007, 3:20 AM MDT. It took effect at Oct 9, 2007, 4:00 AM MDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2007, 3:20 AM MDT (09:20 UTC)
- In effect from
- Oct 9, 2007, 4:00 AM MDT
- Expired
- Oct 9, 2007, 8:00 AM MDT
- In force
- 4 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPIH 080920 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 320 AM MDT MON OCT 8 2007 IDZ020-021-082215- /O.NEW.KPIH.FZ.W.0002.071009T1000Z-071009T1400Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT...AMERICAN FALLS 320 AM MDT MON OCT 8 2007 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM MDT TUESDAY. TEMPERATURES ARE EXPECTED TO DROP TO OR BELOW THE FREEZING POINT TONIGHT AS HIGH PRESSURE SETTLES OVER THE REGION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
3 follow-up statements
000 WWUS75 KPIH 082104 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 304 PM MDT MON OCT 8 2007 IDZ020-021-091100- /O.CON.KPIH.FZ.W.0002.071009T1000Z-071009T1400Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT...AMERICAN FALLS 304 PM MDT MON OCT 8 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM MDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM MDT TUESDAY. TEMPERATURES ARE EXPECTED TO DROP TO OR BELOW THE FREEZING POINT TONIGHT AS HIGH PRESSURE SETTLES OVER THE REGION AND EASTERLY WINDS BRING COOLER AIR OFF THE SNOW COVERED EASTERN HIGHLANDS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. SOME VEGETABLES AND FREEZE SENSITIVE PLANTS MAY NEED PROTECTION TONIGHT. $$
000 WWUS75 KPIH 090930 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 330 AM MDT TUE OCT 9 2007 IDZ020-021-091400- /O.CON.KPIH.FZ.W.0002.071009T1000Z-071009T1400Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT...AMERICAN FALLS 330 AM MDT TUE OCT 9 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... NEAR FREEZING TEMPERATURES ARE LIKELY EARLY THIS MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. SOME VEGETABLES AND FREEZE SENSITIVE PLANTS MAY NEED PROTECTION TONIGHT. $$
000 WWUS75 KPIH 091351 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 751 AM MDT TUE OCT 9 2007 IDZ020-021-091500- /O.EXP.KPIH.FZ.W.0002.000000T0000Z-071009T1400Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT...AMERICAN FALLS 751 AM MDT TUE OCT 9 2007 ...FREEZE WARNING WILL EXPIRE AT 8 AM MDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 8 AM MDT THIS MORNING. TEMPERATURES WILL CONTINUE TO RISE THIS MORNING AND BY 9 AM ALL LOCATIONS WILL BE ABOVE FREEZING. THUS THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this freeze warning went out at Oct 8, 2:44 AM MDT, 36 minutes earlier.
Area forecast discussion, Oct 8, 2:44 AM MDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 244 AM MDT MON OCT 8 2007 .DISCUSSION... CLOUD COVER IS CONTINUING TO MOVE OUT OF THE REGION THIS MORNING. THERE ARE STILL SOME LOWER LEVEL CLOUDS OVER THE EASTERN HIGHLAND AND CENTRAL MOUNTAINS THAT WILL EVENTUALLY MIX OUT THIS MORNING. MEANWHILE...A RIDGE OF HIGH PRESSURE WILL BE BUILDING OVER THE AREA. THIS WILL PRODUCE MAINLY SUNNY CONDITIONS FOR EVERYONE BY AFTERNOON. CLEAR SKIES SHOULD PREVAIL TONIGHT WITH TEMPERATURES EXPECTED TO DROP TO AROUND FREEZING IN THE SNAKE PLAIN FROM ROUGHLY AMERICAN FALLS UPSTREAM. WILL ISSUE A FREEZE WARNING FOR THESE AREAS. TRANQUIL WEATHER SHOULD PREVAIL UNTIL WEDNESDAY WHEN A SHORTWAVE TROUGH WILL MOVE THROUGH SOUTHWEST IDAHO AND THE CENTRAL MOUNTAINS. THIS WILL PRODUCE A CHANCE FOR SOME LIGHT PRECIP ACROSS THE CENTRAL MOUNTAINS DURING THIS TIME. A SHORTWAVE RIDGE WILL BUILD BACK OVER THE REGION FOR THURSDAY. THEN ON FRIDAY...SHOULD SEE AN INCREASE IN CLOUD COVER AS A WEAK UPPER LOW MOVES ACROSS NEVADA AND UTAH. THIS SHOULD PRODUCE CLOUD COVER FOR FRIDAY NIGHT INTO SATURDAY. QPF AMOUNTS ARE VERY LOW RESULTING IN LOW PRECIP CHANCES. UNLIKE THE LAST SYSTEM...THIS LOW APPEARS TO BE MUCH WEAKER AND DOES NOT HAVE NEAR AS MUCH MOISTURE WITH IT. VALLE && .AVIATION...A WEAK WAVE IS CREATING SOME VERY LIGHT PRECIP AND CLOUDS CLOSER TO THE CONT DIVIDE EARLY THIS AM. VFR CONDITIONS BEING REPORTED HOWEVER SOME MTN TOPS LIKELY OBSCURED UNTIL WAVE MOVES EAST AND FULL CLEARING TAKES PLACE LIKELY BY AROUND SUNRISE. OTHERWISE VFR EXPECTED AREAWIDE LATER TODAY. SOME BREEZY WINDS AT KBYI AND KPIH WILL STAY AROUND TODAY ALTHOUGH THEY WILL LIKELY BE STRONGEST EARLY ON DUE TO ENHANCED DRAINAGE WINDS. GUSTY WINDS CAN ALSO BE EXPECTED WHEN FLYING AROUND THE HIGHER ELEVATIONS OF THE AREA. TUESDAY WILL BE VERY SIMILAR TO TODAYS FLYING WX. KEYES && .FIRE WEATHER...A WEAK WAVE EXITING THE REGION THIS MORNING IS PRODUCING SOME VERY LIGHT PRECIP ALONG THE CONT DIVIDE BUT WILL BE MOVING EAST. A RIDGE OF HIGH PRESSURE WILL BUILD OVERHEAD EARLY AND SHIFT EAST LATER TODAY. THIS WILL PUT THE AREA UNDER A DRIER AND WARMER SW FLOW FOR A COUPLE OF DAYS. IT WILL BE BREEZY AT TIMES ESPECIALLY OVER THE HIGHER PEAKS AND NORTH/SOUTH ORIENTED CANYON/VALLEYS FAVORED WITH LOW PRESSURE TO THE NORTHWEST AND HIGH PRESSURE TO THE SOUTH AND EAST. NO FIRE WX HIGHLIGHTS EXPECTED ALTHOUGH AFTERNOON RH VALUES WILL BE DROPPING. SOME SPOTS ARE FORECAST TO DROP BACK INTO THE 20S PERCENTAGE WISE. THE NEXT SYSTEM WILL MAINLY STAY TO OUR NORTH...BUT THE TAIL END WILL MOVE ACROSS THE AREA WED BRINGING A COOL FRONT WITH IT. SOME SHOWER ACTIVITY IS POSSIBLE FOR THE CENTRAL AND NORTHERN MTNS BUT NOTHING SIGNIFICANT. EXPECT SOME INCREASE IN WIND ESPECIALLY ACROSS THE SNAKE PLAIN. ANOTHER RIDGE WILL FOLLOW IT UNTIL THE NEXT SYSTEM MOVES ACROSS EASTERN ID FOR BEGINNING OF NEXT WEEKEND. KEYES && .PIH WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 4 AM TO 8 AM MDT TUESDAY FOR IDZ020-021. &&
Hazardous weather outlook, Oct 7, 5:48 AM MDT, 21 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 548 AM MDT SUN OCT 7 2007 IDZ017>025-031-032-081200- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 548 AM MDT SUN OCT 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.